Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 4, Pages 766–769 (Mi zvmmf7461)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

On the regularization of solutions of integral equations of the first kind

Yu. I. Khudak

Moscow

Full text: PDF file (407 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:4, 217–221

Bibliographic databases:

UDC: 518:517.948
Received: 28.02.1966

Citation: Yu. I. Khudak, “On the regularization of solutions of integral equations of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966), 766–769; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 217–221

Citation in format AMSBIB
\Bibitem{Khu66}
\by Yu.~I.~Khudak
\paper On the regularization of solutions of integral equations of the first kind
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 4
\pages 766--769
\mathnet{http://mi.mathnet.ru/zvmmf7461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201935}
\zmath{https://zbmath.org/?q=an:0187.12301}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 4
\pages 217--221
\crossref{https://doi.org/10.1016/0041-5553(66)90017-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7461
  • http://mi.mathnet.ru/eng/zvmmf/v6/i4/p766

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Sovetnikova, G. V. Khromova, “On the regularization of an equation of the first kind with a multiple integration operator”, Comput. Math. Math. Phys., 47:4 (2007), 555–563  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021